×

zbMATH — the first resource for mathematics

Bounded symmetric homogeneous domains in infinite dimensional spaces. (English) Zbl 0293.46049
Proc. infinite dim. Holomorphy, Lexington 1973, Lect. Notes Math. 364, 13-40 (1974).

MSC:
46L99 Selfadjoint operator algebras (\(C^*\)-algebras, von Neumann (\(W^*\)-) algebras, etc.)
32M15 Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras (complex-analytic aspects)
47L05 Linear spaces of operators
PDF BibTeX XML Cite
Full Text: Link